# SDR UIEA2024041900286

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut
- Part number: BSCC30AC6
- Condition: Unknown
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER JOB CARD SEQ 1.725 #1 CANOE AFT FRAME MOD FIG 6 INSTALLATION AFTER ROW HAS 5EA FASTENER HOLE LOCATION CAN NOT USE BACC30AC6 DUE HOLES TOO CLOSE TO ART INTERFERENCE COLLAR( NUTS REPLACED AS PER RI-57-50-16856 REV A. NO FURTHER DEFECTS NOTED )
